MAUDE Adverse Event Report: TORNIER INC LATITUDE ELB HUMERAL SPOOL SZPETIT SIDE GAUCHE OFFSET CENTRE; PROTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED

TORNIER INC LATITUDE ELB HUMERAL SPOOL SZPETIT SIDE GAUCHE OFFSET CENTRE; PROTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Catalog Number DKY212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
It was reported that, the patient underwent left total elbow replacement on (b)(6) 2025, following a fall (sustained a fractured left distal humerus).Patient presented approximately 2 x weeks ago to hospital with pain, increased swelling, redness in left elbow joint: malaise.Commenced on antibiotics.No improvement.Decision made to open wound and irrigate suspected prosthetic elbow joint infection.During surgery, a large collection of pus was drained from the left elbow - approx 2 litres.Multiple samples / specimens taken.Wound debrided.Copious lavage.Surgeon decided to exchange the ulnar cap implant, plus the humeral spool and locking screw.These were replaced without difficulty.Wound closed.
 
Additional Manufacturer Narrative
The reported event could be confirmed, since medical imaging of the reported event was provided.The evaluation of the provided imaging revealed the following: the postoperative x-rays provided by the reporter show marked soft tissue swelling and the presence of subcutaneous air.These findings are most consistent with a small cutaneous fistula.However, the implant remains intact and well-fixed to the bone.Based on investigation, the root cause was attributed to a patient related issue not related to the device itself.The event was caused by a postoperative periprosthetic joint infection.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
LATITUDE ELB HUMERAL SPOOL SZPETIT SIDE GAUCHE OFFSET CENTRE
Common Device Name
PROTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23877741
Report Number0001649390-2025-00960
Device Sequence Number20016680
Product Code JDB
UDI-Device Identifier00846832011124
UDI-Public(01)00846832011124(11)240804(17)290804(21)9521BA010
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K171010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDKY212
Device Lot Number9521BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale